# SDR IPXA2019102538218

- Difficulty date: October 10, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75451
- Condition: Corroded
- Location: Bs 1266-1297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER FUSELAGE LONGERON 28L BETWEEN STA Y=1266 - 1297 HAS CORROSION.REPAIRED CORRODED CENTER FUSELAGE LONGERON 28L BETWEEN STA Y=1266 - 1297 IAW VT-SAA EA 011-5310-01-A7933 REV. IR AND UPS EO MD11-5310-74408-A. (MINOR)
